| Model Number |
1884006HR |
| Medical Device Problem Codes |
Break (1069); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intra op, the blade was broken and the tip protrudes and shaving cannot be performed.There was no patient impact.
Additional Manufacturer Narrative
H3: the device was returned in a triple resealable bag.Upon return, it was observed that the distal end of both spiral wraps (middle tube/inner) was protruding and passing the distal end of the outer tube by 0.49 inches.The traces of contamination were observed on the expanded portion of the middle tube spiral wrap.Furthermore, an x-ray was performed to scan internal construction of the device, and it was observed and confirmed that both spiral wraps were broken and expanded.The functional testing was not performed due to defective condition of the device upon return.H6: codes updated, previously submitted codes fdm b17, fdr c20, img g04041 and fdc d16 are no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.